# SDR SWIA972360

- Difficulty date: February 13, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 10,480 hours, 15,428 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Jammed
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT FL250 WITH AUTOPILOT ENGAGED THE YELLOW TRIM LIGHT ON AUTOPILOT PANEL ILLUMINATED.  DISCONNECTED THE AUTOPILOT AND MANUALLY MOVED THE TRIM WHEEL AND FOUND IT TO BE JAMMED.  TRANSFERRED AUTOPILOT TO CAPTAIN SIDE AND THE SAME OCCURRED.  DISCONNECTED AUTOPILOT AND FOUND TRIM STILL JAMMED.  DECLARED AN EMERGENCY AND CONTINUED TO YUM.  UPON DESCENT DID NOT TOUCH TRIM PER QRH.  REPLACED BOTH ELEVATOR TRIM TABS ACTUATORS.  RIGGING AND OPS CHECKS GOOD.  SWAPPED OUT FDR.  LEFT ACT P/N:  5299, S/N ON:  824, S/N OFF:  738, RIGHT ACT P/N:  5299, S/N ON:  FA339, S/N OFF:  743.
